Dynamical Systems
A remark about hyperbolic infranilautomorphisms
Comptes Rendus. Mathématique, Volume 336 (2003) no. 9, pp. 769-772.

We show that any exact 2-form, preserved by a hyperbolic infranilautomorphism, must be zero. We then deduce two propositions about geometric Anosov flows and the time change of suspensions.

Nous montrons qu'une 2-forme exacte, préservée par un infranilautomorphisme hyperbolique, s'annule, et nous en déduisons deux propositions sur les flots d'Anosov géométriques et le changement du temps des suspensions.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00171-7
Fang, Yong 1

1 Laboratoire de mathématique d'Orsay, UMR 8628 du CNRS, Université Paris-sud, France
@article{CRMATH_2003__336_9_769_0,
     author = {Fang, Yong},
     title = {A remark about hyperbolic infranilautomorphisms},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {769--772},
     publisher = {Elsevier},
     volume = {336},
     number = {9},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00171-7},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00171-7/}
}
TY  - JOUR
AU  - Fang, Yong
TI  - A remark about hyperbolic infranilautomorphisms
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 769
EP  - 772
VL  - 336
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00171-7/
DO  - 10.1016/S1631-073X(03)00171-7
LA  - en
ID  - CRMATH_2003__336_9_769_0
ER  - 
%0 Journal Article
%A Fang, Yong
%T A remark about hyperbolic infranilautomorphisms
%J Comptes Rendus. Mathématique
%D 2003
%P 769-772
%V 336
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00171-7/
%R 10.1016/S1631-073X(03)00171-7
%G en
%F CRMATH_2003__336_9_769_0
Fang, Yong. A remark about hyperbolic infranilautomorphisms. Comptes Rendus. Mathématique, Volume 336 (2003) no. 9, pp. 769-772. doi : 10.1016/S1631-073X(03)00171-7. http://www.numdam.org/articles/10.1016/S1631-073X(03)00171-7/

[1] Benoist, Y.; Foulon, P.; Labourie, F. Flots d'Anosov à distributions stable et instable différentiables, J. Amer. Math. Soc., Volume 5 (1992), pp. 33-74

[2] Y. Fang, Geometric Anosov flows of dimension 5 with smooth distributions, Preprint of I.R.M.A., No. 2003-009, Strasbourg

[3] Franks, J. Anosov diffeomorphisms, Global Analysis, Proc. Symp. Pure Math., 14, 1970, pp. 61-93

[4] Ghys, É. Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Sci. École Norm. Sup. (4), Volume 20 (1987), pp. 251-270

[5] Hamenstadt, U. Invariant two-forms for geodesic flows, Math. Ann., Volume 301 (1995) no. 4, pp. 677-698

[6] Hasselblatt, B.; Katok, A. Introduction to the Modern Theory of Dynamical Systems, Encyclopedia of Mathematics and its Applications, 54, 1995

[7] Lauret, J. Examples of Anosov diffeomorphisms (2002) | arXiv

[8] Raghunathan, M.S. Discrete Subgroups of Lie Groups, Springer, Berlin, 1972

[9] Tomter, P. Anosov flows on infra-homogeneous spaces, Global Analysis, Proc. Symp. Pure Math., XIV, 1970, pp. 299-327

Cited by Sources: